Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

MRI of brain showing microvascular ischemic gilosis. Had loss of strength, cramping of hands and lack of co-ordination in motor skills. What does it mean?

I had a MRI of my brain and the report states a variety of pathologic condtions exsist that most often correspond to microvascular ischemic gilosis. This MRI was done to try to identify why I am having continued loss of strength, coordination, and motor skills, in my right arm and hand along with cramping of my hand and my hand getting cold all the time. No other conditions exsist. I am trying to find out what microvascular ischemic gilosis is or means Thank you YYYY@YYYY
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello jefdebb
Thanks for your query, welcome to HCM
microvascular ischaemic gliosis on brain are incidental findings on brain which are we can say in simple terms, are micro scars, it may occur due to advancing age, in persons of hypertension, in athersoclerosis. Usually they don't have any clinical significance. The continued loss of strength, coordination and motor skills on hand and arms may be due to a number of causes-
- either vitamin B complex deficiency
- due to neuropathy on particular area.
- as a part of psychosomatic illness
So be assured there is no problem in your MR scan, still for clinical improvement visit a good psychiatrist or neurologist.
Hope I cleared your doubt.
Take Care
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor